# SDR DALA2022060103858

- Difficulty date: May 29, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 70,142 hours, 29,819 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS 1 RT DOOR. CORRECTIVE ACTION: RELAMPED 1R "SLIDE" LIGHT PER B757 AMM 33-16. ALSO REMOVED DEBRIS FROM PROX SENSORS. CYCLED 1R DOOR MULTIPLE TIMES. OPS CK NML PER B757 AMM 25-66. (2255352)
